MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/smj.0b013e31802f01a9

Медицинская библиотека · Southern medical journal · 2007

Yellow skin discoloration associated with sorafenib use for treatment of metastatic renal cell carcinoma.

Dasanu Constantin A, Alexandrescu Doru T, Dutcher Janice

Клинический случайСтатьяПеревод в очереди

Аннотация

This report describes a patient with metastatic kidney cancer who developed a deep yellow skin discoloration while on therapy with the oral multitargeted tyrosine kinase inhibitor (TKI), sorafenib. A significant hand-foot syndrome, featuring acral skin desquamation and tender erythema at pressure points, was also present. A thorough clinicolaboratory investigation did not reveal any evidence of jaundice, B12 deficiency, anemia, carotenemia, hypothyroidism, or any other disorder of endocrine or metabolic etiology.

Для цитирования: Dasanu Constantin A, Alexandrescu Doru T, Dutcher Janice. Yellow skin discoloration associated with sorafenib use for treatment of metastatic renal cell carcinoma.. Southern medical journal. 2007. DOI: 10.1097/smj.0b013e31802f01a9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.